skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: An Explicit Implicit Scheme for Cut Cells in Embedded Boundary Meshes

Abstract

Not provided.

Authors:
;
Publication Date:
Research Org.:
New York Univ. (NYU), NY (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533367
DOE Contract Number:  
FG02-88ER25053
Resource Type:
Journal Article
Journal Name:
Journal of Scientific Computing
Additional Journal Information:
Journal Volume: 71; Journal Issue: 3; Journal ID: ISSN 0885-7474
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

May, Sandra, and Berger, Marsha. An Explicit Implicit Scheme for Cut Cells in Embedded Boundary Meshes. United States: N. p., 2016. Web. doi:10.1007/s10915-016-0326-2.
May, Sandra, & Berger, Marsha. An Explicit Implicit Scheme for Cut Cells in Embedded Boundary Meshes. United States. doi:10.1007/s10915-016-0326-2.
May, Sandra, and Berger, Marsha. Sat . "An Explicit Implicit Scheme for Cut Cells in Embedded Boundary Meshes". United States. doi:10.1007/s10915-016-0326-2.
@article{osti_1533367,
title = {An Explicit Implicit Scheme for Cut Cells in Embedded Boundary Meshes},
author = {May, Sandra and Berger, Marsha},
abstractNote = {Not provided.},
doi = {10.1007/s10915-016-0326-2},
journal = {Journal of Scientific Computing},
issn = {0885-7474},
number = 3,
volume = 71,
place = {United States},
year = {2016},
month = {12}
}

Works referenced in this record:

Robust and Efficient Cartesian Mesh Generation for Component-Based Geometry
journal, June 1998

  • Aftosmis, M. J.; Berger, M. J.; Melton, J. E.
  • AIAA Journal, Vol. 36, Issue 6
  • DOI: 10.2514/2.464

A Conservative Adaptive Projection Method for the Variable Density Incompressible Navier–Stokes Equations
journal, May 1998

  • Almgren, Ann S.; Bell, John B.; Colella, Phillip
  • Journal of Computational Physics, Vol. 142, Issue 1
  • DOI: 10.1006/jcph.1998.5890

A Cartesian Grid Projection Method for the Incompressible Euler Equations in Complex Geometries
journal, September 1997

  • Almgren, Ann S.; Bell, John B.; Colella, Phillip
  • SIAM Journal on Scientific Computing, Vol. 18, Issue 5
  • DOI: 10.1137/S1064827594273730

A Numerical Method for the Incompressible Navier-Stokes Equations Based on an Approximate Projection
journal, March 1996

  • Almgren, Ann S.; Bell, John B.; Szymczak, William G.
  • SIAM Journal on Scientific Computing, Vol. 17, Issue 2
  • DOI: 10.1137/S1064827593244213

A second-order projection method for the incompressible navier-stokes equations
journal, December 1989


A note on the stability of cut cells and cell merging
journal, October 2015


Flux-corrected transport. I. SHASTA, a fluid transport algorithm that works
journal, January 1973


A Direct Eulerian MUSCL Scheme for Gas Dynamics
journal, January 1985

  • Colella, Phillip
  • SIAM Journal on Scientific and Statistical Computing, Vol. 6, Issue 1
  • DOI: 10.1137/0906009

Multidimensional upwind methods for hyperbolic conservation laws
journal, March 1990


A Cartesian grid embedded boundary method for hyperbolic conservation laws
journal, January 2006

  • Colella, Phillip; Graves, Daniel T.; Keen, Benjamin J.
  • Journal of Computational Physics, Vol. 211, Issue 1
  • DOI: 10.1016/j.jcp.2005.05.026

An Implicit-Explicit Eulerian Godunov Scheme for Compressible Flow
journal, February 1995

  • Collins, J. P.; Colella, P.; Glaz, H. M.
  • Journal of Computational Physics, Vol. 116, Issue 2
  • DOI: 10.1006/jcph.1995.1021

The convergence rate for difference approximations to mixed initial boundary value problems
journal, May 1975


High resolution schemes for hyperbolic conservation laws
journal, March 1983


A High-Resolution Rotated Grid Method for Conservation Laws with Embedded Geometries
journal, January 2005

  • Helzel, Christiane; Berger, Marsha J.; Leveque, Randall J.
  • SIAM Journal on Scientific Computing, Vol. 26, Issue 3
  • DOI: 10.1137/S106482750343028X

Partially implicit peer methods for the compressible Euler equations
journal, June 2011

  • Jebens, Stefan; Knoth, Oswald; Weiner, Rüdiger
  • Journal of Computational Physics, Vol. 230, Issue 12
  • DOI: 10.1016/j.jcp.2011.03.015

Optimal implicit strong stability preserving Runge–Kutta methods
journal, February 2009

  • Ketcheson, David I.; Macdonald, Colin B.; Gottlieb, Sigal
  • Applied Numerical Mathematics, Vol. 59, Issue 2
  • DOI: 10.1016/j.apnum.2008.03.034

Towards the ultimate conservative difference scheme. V. A second-order sequel to Godunov's method
journal, July 1979


Two-Dimensional Slope Limiters for Finite Volume Schemes on Non-Coordinate-Aligned Meshes
journal, January 2013

  • May, Sandra; Berger, Marsha
  • SIAM Journal on Scientific Computing, Vol. 35, Issue 5
  • DOI: 10.1137/120875624

Inflow-implicit/outflow-explicit finite volume methods for solving advection equations
journal, November 2014


On the Analysis of Finite Volume Methods for Evolutionary Problems
journal, December 1998


An Adaptive Cartesian Grid Method for Unsteady Compressible Flow in Irregular Regions
journal, September 1995

  • Pember, Richard B.; Bell, John B.; Colella, Phillip
  • Journal of Computational Physics, Vol. 120, Issue 2
  • DOI: 10.1006/jcph.1995.1165

An Unsplit 3D Upwind Method for Hyperbolic Conservation Laws
journal, November 1994


Contractivity in the numerical solution of initial value problems
journal, October 1983


A supraconvergent scheme for nonlinear hyperbolic systems
journal, January 1989


Fully multidimensional flux-corrected transport algorithms for fluids
journal, June 1979